# SDR MASA200500631

- Difficulty date: August 11, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 23,110 hours, 25,828 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 3,389 hours, 3,172 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6370 YUM.  THE NR 2 BAGGAGE COMP SMOKE DETECTOR INOP.  REPLACED DETECTOR.
